# SDR ASAA2020062942836

- Difficulty date: June 24, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 28,595 hours, 9,238 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: B Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, B FIRE LOOP WAS INOPERATIVE.  GROUNDED - YES.  PERFORMED FIM 26-10 TASK 801. FOUND NO FAULTS ON BITE OR FROM FIRE LOOP TEST IN FLIGHT DECK.  PERFORMED GVI OF THE FIRE LOOPS FOR THE NR 1 ENGINE.  FOUND A BROKEN GROUND TERMINAL ON CORE LOOP B.   REPAIRED THE BROKEN GROUND TERMINAL IAW  SWPM 20-30-11.  PERFORMED THE BITE AND LOOP TEST. STILL NO FAULTS FOUND.
